# SDR YENA2024052900789

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 71,435 hours, 25,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH FR68 DOOR STOP FITTING #1 WITH CRACK INDICATION; (RESOLVED ON W/O: 1283758 TASKCARD: NR-00020) REF MRO WO# 1310910,1283- 758. N/R# 00255. LH FR68 DOOR STOP FITTING #1 WAS REPAIRED I.A.W. A320 SRM 53-41-12-300-008 AND SRM 53-41-12-300-010 REV.148 FEB 01/24. THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD 24 500FC FROM REPAIR EMBODIMENT, INSPECTION INTERVAL 10 700FC, INSPECTION METHOD HFEC I.A.W. A320 SRI 53-- 41-12-205-009 REV.148 FEB 01/24.
